CSpace
Entropy solutions in L-infinity for the Euler equations in nonlinear elastodynamics and related equations
Chen, GQ; Li, BH; Li, TH
2003-12-01
Source PublicationARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
ISSN0003-9527
Volume170Issue:4Pages:331-357
AbstractA compactness framework is established for approximate solutions to the Euler equations in one-dimensional nonlinear elastodynamics by identifying new properties of the Lax entropies, especially the higher order terms in the Lax entropy expansions, and by developing ways to employ these new properties in the method of compensated compactness. Then this framework is applied to establish the existence, compactness, and decay of entropy solutions in L-infinity for the Euler equations in nonlinear elastodynamics with a more general stress-strain relation than those for the previous existence results. This compactness framework is further applied to solving the Euler equations of conservation laws of mass, momentum, and energy for a class of thermoelastic media, and the equations of motion of viscoelastic media with memory.
DOI10.1007/s00205-003-0284-3
Language英语
WOS Research AreaMathematics ; Mechanics
WOS SubjectMathematics, Interdisciplinary Applications ; Mechanics
WOS IDWOS:000186778600003
PublisherSPRINGER-VERLAG
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18062
Collection中国科学院数学与系统科学研究院
Affiliation1.Northwestern Univ, Dept Math, Evanston, IL 60208 USA
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
3.Stanford Univ, Dept Math, Stanford, CA 94305 USA
Recommended Citation
GB/T 7714
Chen, GQ,Li, BH,Li, TH. Entropy solutions in L-infinity for the Euler equations in nonlinear elastodynamics and related equations[J]. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2003,170(4):331-357.
APA Chen, GQ,Li, BH,&Li, TH.(2003).Entropy solutions in L-infinity for the Euler equations in nonlinear elastodynamics and related equations.ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,170(4),331-357.
MLA Chen, GQ,et al."Entropy solutions in L-infinity for the Euler equations in nonlinear elastodynamics and related equations".ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 170.4(2003):331-357.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, GQ]'s Articles
[Li, BH]'s Articles
[Li, TH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, GQ]'s Articles
[Li, BH]'s Articles
[Li, TH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, GQ]'s Articles
[Li, BH]'s Articles
[Li, TH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.